# SDR SWIA201334695

- Difficulty date: August 28, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL AREA KICK ANGLE HAS CORROSION BETWEEN FS 325 & FS 348.  C-CHECK REPLACED SERVICE DOOR SILL ANGLE PN 601R38303-167 IAW SRM.
